MathSciNet Relay Station
MathSciNet bibliographic data
MR2576841 33D45 (05A15 05A18 05E05 11B65)
Chen, William Y. C.; Tang, Robert L.; Wang, Larry X. W.; Yang, Arthur L. B. The $q$-log-convexity of the Narayana polynomials of type B. Adv. in Appl. Math. 44 (2010), no. 2, 85–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement